# SDR CALA2021081801355

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 95,660 hours, 16,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FOUND R1 DOOR EXTERNAL EMER LIGHT INOP,REFE R HAECO NON-ROUTINE LP:9446986,ORIGINATED BY EMP:V905449,SPEC NO B777-33-3-7015. PERFORMED BY EMP:V905400,REPLACED THE R1 DOOR EXTERNAL EMER LIGH T BULB AND PERFORM THE LIGHT TEST FOUND NORMAL REF AMM 33-51-04- 400-803 REV.92A. IDI BY TA408
